# SDR DALA1145730680

- Difficulty date: July 26, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 61,179 hours, 28,398 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33204
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS DAMAGED BY JET WAY RAMMING INTO THE SIDE OF FUSELAGE AT STA 600-640 STR 15 TO STR 19.
